# SDR DALA12011020938

- Difficulty date: October 20, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 61,052 hours, 45,613 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 712 TO 840 BETWEE STA X=-54 TO -60 AT CABIN FLOOR STRUCTURE.  REPAIRED IAW ER/A 398191-14 MA, REV B.
